# SDR 96FDEA01702

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FE
- Make and model: Doug MD-11F
- Aircraft serial: 48604
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2249409521
- Condition: Broken
- Location: Nr 3 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 3 HYDRAULIC SYSTEM FAILED (LOSS OF FLUID).  PUMPS WERE TURNED OFF WITH 2.4 GALLONS REMAINING.  REPLACED RT PUMP.  CASE DRAIN REPLACED.  P/N 224-9409-521.  LEAK CHECKS GOOD, OK FOR SERVICE.
